Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Want to delay period, will be on meprate for over 4 weeks. Is it safe? Will i have any side effects?

I am will be travelling for 2 weeks end of the month, which is the time when i start my periods and want to push them for the entire two weeks . My doctor has recommended Meprate 10 mg , once a day starting today (17 days before my usual date), which means i will be on meprate for over 4 weeks. is it safe? will i have any side effects?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi thanks for using HCM.

You can take this drug to post pone your periods, but dont make it a habbit. Its a hormone and has long list of reported side effects if used for longer time. Acutely you may or may not have any side effects.

Few to mention
Cycle related: Breakthrough bleeding, vaginal spotting, change in menstrual flow, amenorrhoea, changes in cervical erosion, and cervical secretion,
Others: breast tenderness, oedema, changes in weight, mental depression, gastrointestinal disturbance, acne, changes in libido, Hypersensitivity reactions like pruritus, urticaria, generalized rash etc.

But again no need to worry since you are using only for shorter time. Adhere to your doctor. Wish you happy journey and enjoy. Take care.

Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor